# SDR FDEA202408151125

- Difficulty date: August 15, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N265FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66868
- Aircraft time: 2,851 hours, 1,396 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587663
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COPT. AT APROX STA 412 TO 490 &LBL77.5 FLOORBOARD 231EFF HAS GOUGE AT   SURFAE SKIN (MARKED). FABRICATED NEW FLOORBOARD PANEL # 231EFF AT STA 412 TO STA 490 & LBL 77.5 IN REF. TO   FEDEX DWG # SRZ-25-005. SEE JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
